# SDR SIMA20140512003

- Difficulty date: May 12, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 27,763 hours, 24,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 67289
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS,  INTERNAL & EXTERNAL, FADE FROM BRIGHT TO OFF, REGARDLESS OF WHICH OPERATIONS CHECKED GOOD.  PN 2013-1A NR 2, SN 109577, NR 3 SN 82488, NR 4 SN 103176.  PN 11-0049 NR 2 SN 14891, NR 3 SN 18390, NR4 SN 18393.
